# SDR SCNA20240308059

- Difficulty date: January 9, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP# 157 QC# 25 RII# QC25 PERFORMED PERMANENT REPAIR OF RH WING FRONT SPAR WEB AT FWD FUEL BOOST PUMP DUE TO CORROSION OUT LIMITS IAW COOPESA EO# 600-EO-2024-19231-R00 DATED: 01/171/2024 DOCUMENTED ON FAA FORM 8100-9 REFERENCE ID: 202401160018-003.  THIS REPAIR IS CATEGORY A
